Alert archive / Pennsylvania / Heat Advisories in 2015

Heat Advisory 1, NWS Philadelphia/Mount Holly

June 11, 2015New Castle County, Delaware; 4 counties in New Jersey; 5 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this heat advisory at Jun 11, 2015, 3:17 PM EDT for New Castle County, Delaware; 4 counties in New Jersey; 5 counties in Pennsylvania. It took effect at Jun 12, 2015, 12:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 11, 2015, 3:17 PM EDT (19:17 UTC)
In effect from
Jun 12, 2015, 12:00 PM EDT
Expired
Jun 12, 2015, 8:00 PM EDT
In force
8 hr
Issued by
NWS Philadelphia/Mount Holly

Counties New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 66 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-308 J/kg
Mixed-layer LCL
1485 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

585 
WWUS71 KPHI 111917
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
317 PM EDT THU JUN 11 2015

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-121000-
/O.NEW.KPHI.HT.Y.0001.150612T1600Z-150613T0000Z/
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-
LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO...
CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA...
PHILADELPHIA...WEST CHESTER...KENNETT SQUARE...NORRISTOWN...
LANSDALE...MORRISVILLE...DOYLESTOWN
317 PM EDT THU JUN 11 2015

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT FRIDAY.

* LOCATIONS AFFECTED...THROUGH THE INTERSTATE 95 CORRIDOR AND
  SURROUNDING AREAS, INCLUDING THE PHILADELPHIA METROPOLITAN AREA.

* HEAT INDEX VALUES...IN THE MIDDLE TO PERHAPS UPPER 90S DUE TO
  INCREASING HUMIDITY AND AIR TEMPERATURES REACHING THE LOWER 90S.

* TIMING...HIGHEST HEAT INDEX VALUES ARE EXPECTED DURING THE
  AFTERNOON TO EARLY EVENING HOURS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES FOR EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT
SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN
EMERGENCY...CALL 9 1 1.

A HEAT ADVISORY MEANS THAT A PERIOD OF EXCESSIVE HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

&&

$$

KLINE/IOVINO
4 follow-up statements
050 
WWUS71 KPHI 111941
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EDT THU JUN 11 2015

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-121030-
/O.CON.KPHI.HT.Y.0001.150612T1600Z-150613T0000Z/
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-
LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO...
CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA...
PHILADELPHIA...WEST CHESTER...KENNETT SQUARE...NORRISTOWN...
LANSDALE...MORRISVILLE...DOYLESTOWN
341 PM EDT THU JUN 11 2015

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM EDT FRIDAY...

* LOCATIONS AFFECTED...THROUGH THE INTERSTATE 95 CORRIDOR AND
  SURROUNDING AREAS...INCLUDING THE PHILADELPHIA METROPOLITAN
  AREA.

* HEAT INDEX VALUES...IN THE MIDDLE TO PERHAPS UPPER 90S DUE TO 
  INCREASING HUMIDITY AND AIR TEMPERATURES REACHING THE LOWER 
  90S.

* TIMING...HIGHEST HEAT INDEX VALUES ARE EXPECTED DURING THE 
  AFTERNOON TO EARLY EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES FOR EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

A HEAT ADVISORY MEANS THAT A PERIOD OF EXCESSIVE HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS. IN ADDITION, NEVER LEAVE CHILDREN OR PETS IN PARKED
VEHICLES AS RAPIDLY RISING TEMPERATURES MAY LEAD TO HEAT STROKE OR
DEATH.

&&

$$

KLINE/IOVINO
869 
WWUS71 KPHI 120715
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 AM EDT FRI JUN 12 2015


DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-122030-
/O.CON.KPHI.HT.Y.0001.150612T1600Z-150613T0000Z/
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-
LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO...
CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA...
PHILADELPHIA...WEST CHESTER...KENNETT SQUARE...NORRISTOWN...
LANSDALE...MORRISVILLE...DOYLESTOWN
315 AM EDT FRI JUN 12 2015

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

* LOCATIONS AFFECTED...THROUGH THE INTERSTATE 95 CORRIDOR AND 
  SURROUNDING AREAS...INCLUDING THE PHILADELPHIA METROPOLITAN 
  AREA.

* HEAT INDEX VALUES...UP TO 100 DUE TO AFTERNOON HIGH TEMPERATURES
  BETWEEN 91 AND 94 DEGREES... AND DEWPOINTS IN THE UPPER 60S TO
  AROUND 70.

* TIMING...HIGHEST HEAT INDEX VALUES ARE EXPECTED BETWEEN 1 PM AND
  6 PM.

* 8 PM VALUES...TEMPERATURES STILL IN THE UPPER 80S WITH HEAT INDICES
  IN THE LOWER 90S.

* OUTLOOK SATURDAY...NOT QUITE AS HOT BUT STILL QUITE UNCOMFORTABLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES FOR EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

A HEAT ADVISORY MEANS THAT A PERIOD OF EXCESSIVE HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS. IN ADDITION... NEVER LEAVE CHILDREN OR PETS IN PARKED
VEHICLES AS RAPIDLY RISING TEMPERATURES MAY LEAD TO HEAT STROKE
OR DEATH.

&&

$$

DRAG
986 
WWUS71 KPHI 121856
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
256 PM EDT FRI JUN 12 2015

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-130000-
/O.CON.KPHI.HT.Y.0001.000000T0000Z-150613T0000Z/
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-
LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO...
CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA...
PHILADELPHIA...WEST CHESTER...KENNETT SQUARE...NORRISTOWN...
LANSDALE...MORRISVILLE...DOYLESTOWN
256 PM EDT FRI JUN 12 2015

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* LOCATIONS AFFECTED...THROUGH THE INTERSTATE 95 CORRIDOR AND 
  SURROUNDING AREAS...INCLUDING THE PHILADELPHIA METROPOLITAN 
  AREA.

* HEAT INDEX VALUES...UP TO 100 DUE TO TEMPERATURES IN THE LOWER
  90S...AND DEWPOINTS INTO THE LOWER 70S.

* TIMING...HIGHEST HEAT INDEX VALUES ARE EXPECTED THROUGH 6 PM.

* 8 PM VALUES...TEMPERATURES STILL IN THE UPPER 80S WITH HEAT 
  INDICES IN THE LOWER 90S.

* OUTLOOK FOR SATURDAY...NOT QUITE AS HOT, BUT CONTINUED HUMID
  AND UNCOMFORTABLE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES FOR EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

A HEAT ADVISORY MEANS THAT A PERIOD OF EXCESSIVE HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS. IN ADDITION... NEVER LEAVE CHILDREN OR PETS IN PARKED
VEHICLES AS RAPIDLY RISING TEMPERATURES MAY LEAD TO HEAT STROKE
OR DEATH.

&&

$$

KLINE
150 
WWUS71 KPHI 130021
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
821 PM EDT FRI JUN 12 2015


DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-130130-
/O.EXP.KPHI.HT.Y.0001.000000T0000Z-150613T0000Z/
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-
LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO...
CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA...
PHILADELPHIA...WEST CHESTER...KENNETT SQUARE...NORRISTOWN...
LANSDALE...MORRISVILLE...DOYLESTOWN
821 PM EDT FRI JUN 12 2015

...HEAT ADVISORY HAS EXPIRED...

HEAT INDEX VALUES HAVE DROPPED AND WILL CONTINUE TO DO SO
ESPECIALLY AFTER SUNSET. THEREFORE...THE HEAT ADVISORY HAS
EXPIRED. WHILE NOT AS BAD AS TODAY WAS, MAXIMUM HEAT INDEX VALUES
NEAR 90 ARE POSSIBLE AGAIN TOMORROW.

$$

JOHNSON

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this heat advisory went out at Jun 11, 9:54 AM EDT, 5 hours 23 minutes earlier.

Area forecast discussion, Jun 11, 9:54 AM EDT, 5 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
954 AM EDT THU JUN 11 2015

.SYNOPSIS...
A WEAK FRONT WILL BECOME STATIONARY ACROSS OUR REGION TODAY...
THEN LIFT NORTHWARD AS A WARM FRONT FRIDAY MORNING. A COLD FRONT
WILL MOVE THROUGH THE AREA ON SATURDAY...FOLLOWED BY HIGH PRESSURE
ON SUNDAY. ANOTHER WARM FRONT IS EXPECTED TO MOVE THROUGH OUR
REGION MONDAY...WITH A COLD FRONT FOLLOWING BY MIDWEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A FRONTAL BOUNDARY EXTENDED FROM NEW ENGLAND ACROSS THE LOWER
HUDSON RIVER VALLEY TO NORTHERN PENNSYLVANIA AT MID MORNING. THE
BOUNDARY WILL CONTINUE TO SINK SOUTHWARD AND INTO THE NORTHERN
PART OF OUR FORECAST AREA TODAY.

WE CONTINUE TO EXPECT SCATTERED SHOWERS AND THUNDERSTORMS FOR
THIS AFTERNOON, MAINLY IN EASTERN PENNSYLVANIA AND IN NORTHERN AND
CENTRAL NEW JERSEY. MIXED LAYER CAPE VALUES ARE ANTICIPATED TO
INCREASE INTO THE 800 TO 1200 J/KG RANGE IN PARTS OF THAT AREA.
THE MAIN THREAT WITH THE THUNDERSTORMS, IN ADDITION TO THE
LIGHTNING, WILL BE LOCALIZED WIND GUSTS AS DRY AIR ALOFT MAY MIX
TO THE SURFACE.

TEMPERATURES ARE FORECAST TO RISE INTO THE LOWER 90S FOR THIS
AFTERNOON IN MUCH OF OUR REGION. DEW POINT READINGS SHOULD BE
MOSTLY IN THE MIDDLE 60S RESULTING IN MAXIMUM HEAT INDEX VALUES
IN THE LOWER 90S, AS WELL.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
ANY SHOWERY ACTIVITY SHOULD SUBSIDE WITH THE LOSE OF DAYTIME
HEATING AND AS THE COLD FRONT STARTS TO WASH OUT...LOSING ITS
LIFTING CAPABILITIES. SKIES WILL START TO CLEAR WITH THE WINDS
BECOMING LIGHT AND VARIABLE, ESPECIALLY CLOSER TO WHERE THE FRONT
LIES ACROSS THE REGION. ANY SPOTS THAT PICK UP LATE DAY SHOWERS
AND THUNDERSTORMS WILL BE THE MORE PRONE SPOTS FOR OVERNIGHT FOG
TO FORM. OVERALL TEMPERATURES TONIGHT WILL REMAIN QUITE WARM AND
WELL ABOVE AVERAGE.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE MAIN WEATHER STORY DURING THE FRI THRU WED TIME FRAME WILL BE
THE HEAT AND CHANCES FOR CONVECTION. OVERALL...TEMPS WILL BE 5 TO
10 DEGREES ABOVE NORMAL. THE WARMEST DAY WILL BE FRI...WITH MAX
TEMPS IN THE LOW 90S AND DEWPOINTS IN THE MID TO UPPER 60S...WHEN
A HEAT ADVISORY MAY BE NEEDED FOR THE ILG-PHL-TTN URBAN CORRIDOR
/HEAT INDICES IN EXCESS OF 95 DEGREES/. SAT WILL ALSO BE NEAR
90...BUT A DOWNSLOPING WESTERLY FLOW SHOULD LEAD TO LOWER DEWPTS
AND THUS LOWER HEAT INDICES. AFTER THE PASSAGE OF A COLD FRONT ON
SAT...A BIT COOLER THEREAFTER INTO EARLY NEXT WEEK...WITH MAX
TEMPS IN THE MID TO UPPER 80S.

EXPECTING A DRY DAY FRI...WITH CHANCES FOR CONVECTION INCREASING
FRI NIGHT INTO SAT W/THE APPROACH OF A COLD FRONT. THE TIMING OF
THE COLD FRONT THRU THE CWA ON SAT DOES NOT FAVOR STG TSTORMS...
AT LEAST NORTHWEST OF I-95. ALONG AND SOUTHEAST OF I-95...HEAVY
DOWNPOURS AND GUSTY WINDS ARE THE MAIN CONCERN. IN FACT...THE
FRONT SLOWS DOWN...SO THERE MAY BE FLASH FLOODING CONCERNS OVER
SOUTHERN NJ AND THE DELMARVA. A DRY DAY IS EXPECTED ON SUNDAY AS
HIGH PRES BUILDS INTO THE REGION. THE NEXT CHANCE OF SHRA/TSRA
SHOULD BE MON NIGHT INTO TUE WITH THE APPROACH OF ANOTHER COLD
FRONT. ATTM...A SLOW FROPA IS EXPECTED WITH ANOMALOUSLY HIGH PW
VALUES...THEREFORE HEAVY RAIN IS A CONCERN.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

TODAY...VFR. WEST-SOUTHWEST WINDS EXPECTED AROUND 8-10 KNOTS WITH
SOME GUSTS INTO THE UPPER TEENS THIS AFTERNOON. ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS, MOSTLY NORTHWEST OF RDG/ABE,
THIS AFTERNOON AND EVENING. HIGH CONFIDENCE, EXCEPT FOR
THUNDERSTORM DEVELOPMENT.

TONIGHT...VFR WITH OCCASIONAL MVFR FOG POSSIBLE. ANY LINGERING
SHOWERS DISSIPATE AFTER SUNSET GIVING WAY TO CLEARING SKIES. WINDS
DECREASE BECOMING LIGHT AND VARIABLE. FOG CHANCES INCREASE AT
TERMINALS THAT RECEIVE LATE DAY SHOWERS, OTHERWISE CONFIDENCE IS
LOWER.

OUTLOOK...
FRI...MVFR POSSIBLE AFTER 18Z IN SHRA/TSRA...ESP AT ABE AND RDG.
EXPECT VFR CONDITIONS OTHERWISE.

SAT...A COLD FRONT WILL MOVE THROUGH THE TERMINALS DURING THE
LATE AM THRU EARLY AFTN HOURS. MVFR IS POSSIBLE IN SHRA/TSRA AT
ALL TERMINALS DURING THE DAY. OUTSIDE OF THIS...VFR CONDITIONS ARE
ANTICIPATED.

SAT NIGHT...SHRA/TSRA MAY LINGER UNTIL AROUND MIDNIGHT AT
ILG...MIV... AND ACY...LEADING TO MVFR. OTHERWISE VFR CONDITIONS
ARE ANTICIPATED.

SUN...HIGH PRES BUILDS OVER THE TERMINALS...VFR CONDITIONS
EXPECTED.

MON...A WARM FRONT WILL MOVE THROUGH THE REGION. SHRA/TSRA MAY
OCCUR AFTER 18Z...PARTICULARLY AT ABE AND RDG.

&&

.MARINE...
TODAY - TONIGHT...WE HAVE ADDED PATCHY FOG FOR THE BALANCE OF THE
MORNING FOR THE WATERS OFF NEW JERSEY BASED ON RECENTOBSERVATIONS.
SUB-SCA CONDITIONS EXPECTED. SOUTHERLY FLOW VEERS MORE TOWARDS THE
SOUTHWEST THIS AFTERNOON. MIXING SHOULD BE KEPT TO A MINIMUM WITH
WARM AIR ADVECTING INTO THE REGION FROM THE SOUTHWEST. WINDS
SHOULD REMAIN AROUND 15 KNOTS TODAY AND TONIGHT THOUGH THEY COULD
BE HIGHER ACROSS OUR NORTHERN WATERS AS THE PRESSURE GRADIENT IS A
TAD TIGHTER AHEAD OF AN APPROACHING COLD FRONT.

OUTLOOK...
FRI AND SAT...SOUTHWEST FLOW AHEAD OF A COLD FRONT MAY LEAD TO
SCA CONDITIONS LATE FRI INTO EARLY SAT.

SUN AND MON...HIGH PRES BUILDS OVER THE COASTAL WATERS DURING
THIS TIME FRAME...WITH SUB-SCA CONDITIONS ANTICIPATED.

&&

.RIP CURRENTS...
FORECAST CONDITIONS INDICATE A LOW RISK OF RIP CURRENTS EXISTS
FOR TODAY. HOWEVER, LOW RISK DOES NOT MEAN NO RISK. STRONG
CURRENTS CAN OCCUR NEAR PIERS AND JETTIES. RIP CURRENTS ARE
POSSIBLE ELSEWHERE, ESPECIALLY DURING THE LOWER PORTION OF THE
TIDE CYCLE. SWIM IN AREAS WHERE LIFE GUARDS ARE PRESENT AND TALK
WITH THEM ABOUT ANY HAZARDS IN THE SURF ZONE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...FRANCK
NEAR TERM...IOVINO/YAROSH
SHORT TERM...HEAVENER
LONG TERM...FRANCK/O'HARA
AVIATION...FRANCK/HEAVENER
MARINE...FRANCK/HEAVENER
RIP CURRENTS...STAFF
Hazardous weather outlook, Jun 11, 4:01 AM EDT, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
401 AM EDT THU JUN 11 2015

DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>014-016-020>025-
027-PAZ054-055-060>062-101-103-105-120815-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS-
401 AM EDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-120815-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
401 AM EDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HEAT INDEX VALUES COULD BE AROUND 95 DEGREES DURING THE AFTERNOON
HOURS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ026-120815-
COASTAL OCEAN-
401 AM EDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-120815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
401 AM EDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FRANCK

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:08 PM EDTSpecial Weather StatementPHIWarren52 min
Jun 11, 5:45 PM EDTSpecial Weather StatementPHIBerks60 min
Jun 11, 5:57 PM EDTSpecial Weather StatementPHICarbon48 min
Jun 11, 6:35 PM EDTSpecial Weather StatementPHICarbon, Monroe40 min
Jun 11, 6:39 PM EDTSpecial Weather StatementPHIBerks66 min
Jun 11, 7:34 PM EDTSpecial Weather StatementPHIBerks1 min

Nearby

Heat Advisories in Pennsylvania, 2015Heat Advisories in New Jersey, 2015Heat Advisories in Delaware, 2015Every heat advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.